# SDR UPS03840384

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  EMPENNAGE L17L END FITTING AND LONGERON CRACKED FROM FS 1768-1778.  REMOVED OLD L17 LT & END FITTING TO FOM.  LOCATED DRILLED DEBURRED NEW  L17 LT, END FITTING AND INSTALLED IAW DC8 SRM 51-1-21 & 51-1-20D.
